Expanding the applicability of a modified Gauss-Newton method for solving nonlinear ill-posed problems

No Thumbnail Available

Date

2013

Authors

Argyros, I.K.
George, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

We expand the applicability of a modified Gauss-Newton method recently presented in George (2013) [19] for approximate solution of a nonlinear ill-posed operator equation between two Hilbert spaces. We use a center-type Lipschitz condition in our convergence analysis instead of a Lipschitz-type condition used in earlier studies such as George (2013, 2010) [19,18]. This way a tighter convergence analysis is obtained and under less computational cost, since the more precise and easier to compute center-Lipschitz instead of the Lipschitz constant is used in the convergence analysis. Numerical examples are presented to show that our results apply but earlier ones do not apply to solve equations. 2013 Elsevier Inc. All rights reserved.

Description

Keywords

Citation

Applied Mathematics and Computation, 2013, Vol.219, 21, pp.10518-10526

Endorsement

Review

Supplemented By

Referenced By